MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-CARDIAC PACK

MEDLINE INDUSTRIES LP; DBD-CARDIAC PACK
Catalog Number DYNJV0155V
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, when connecting the syringe to the manifold, you twist it on, it takes an extra turn or two to lock on and then it will lose grip/connection and won't maintain tightness.It feels stripped/loose and the connection is compromised.It is still occurring frequently.There was no further information.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on (b)(6)2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, when connecting the syringe to the manifold, you twist it on, it takes an extra turn or two to lock on and then it will lose grip/connection and won't maintain tightness.

Common Device Name
DBD-CARDIAC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21049232
Report Number1423395-2024-00521
Device Sequence Number11582901
Product Code OEZ
UDI-Device Identifier40198459133085
UDI-Public40198459133085
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJV0155V
Device Lot Number24IMG903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown